# SDR SWIA202052901

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH TO SGF WHEN SELECTING FLAPS 8 AND 20.  FLAPS EICAS INDICATION REMAINED AT 0.  RAN QRH.  FILED CLOSED RO 10/4/2020.  RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD COMPLIANCE FORM.  OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES.  COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD.  MCI CREATED FOR FULL AD COMPLIANCE BY MCC.
